A NEW 3-PARAMETER CURVATURE CONDITION PRESERVED BY RICCI FLOW Gao, Xiang;
In this paper, we firstly establish a family of curvature invariant conditions lying between the well-known 2-nonnegative curvature operator and nonnegative curvature operator along the Ricci flow. These conditions are defined by a set of inequalities involving the first four eigenvalues of the curvature operator, which are named as 3-parameter -nonnegative curvature conditions. Then a related rigidity property of manifolds with 3-parameter -nonnegative curvature operators is also derived. Based on these, we also obtain a strong maximum principle for the 3-parameter -nonnegativity along Ricci flow.
C. Bohm and B. Wilking, Manifolds with positive curvature operators are space forms, Ann. of Math. (2) 167 (2008), no. 3, 1079-1097.
H. W. Chen, Pointwise 1/4-pinched 4-manifolds, Ann. Global Anal. Geom. 9 (1991), no. 2, 161-176.
B. Chow, S. C. Chu, D. Glickenstein, C. Guentheretc, J. Isenberg, T. Ivey, D. Knopf, P. Lu, F. Luo, and L. Ni, The Ricci flow: techniques and applications. Part II, Mathematical Surveys and Monographs, 144, AMS, Providence, RI, 2008.
B. Chow and P. Lu, The maximum principle for systems of parabolic equations subject to an avoidance set, Pacific J. Math. 214 (2004), no. 2, 201-222.
B. Chow, P. Lu, and L. Ni, Hamilton's Ricci Flow, American Mathematical Society/Science Press, Providence, 2006.
R. A. Horn and C. R. Johnson, Matrix Analysis, Cambridge University Press, 1999.
M. J. Micallef and J. D. Moore, Minimal two-spheres and the topology of manifolds with positive curvature on totally isotropic two-planes, Ann. of Math. (2) 127 (1988), no. 1, 199-227.
M. J. Micallef and M. Y. Wang, Metrics with nonnegative isotropic curvature, Duke Math. J. 72 (1993), no. 3, 649-672.